# SDR DL72L953354

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV-2 INSPECTION, TWO CUTOUTS WERE MADE IN THE BELLY SKIN AFT OG THE SKIN SPLICE AT STA 1010.  THE RT CUTOUT IS O/B OF STR 28R AND MEASURES 3.5 BY 4.5.  THE LT CUTOUT EXTENDS FROM STR 30 TO SEVERAL INCHES O/B OF STR 29L AND MEASURES 4.75 BY 8 AND WILL REQUIRE DTA.  IN ACCORDANCE WITH B727 SRM 53-30-3, FIG 3A, THE CORROSION WAS CUTOUT FOR COMPLETE DAMAGE REMOVAL.  REPAIRS ACCOMPLISHED IAW DL ERA 302267-14.
